Symmetric Webs, Jones-Wenzl Recursions, and q-Howe Duality

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

DOI

    David E V Rose, University of Southern California, Daniel Tubbenhauer
Original languageEnglish
JournalInternational Mathematics Research Notices
Volume2016
Issue number17
Pages (from-to)5249-5290
Number of pages42
ISSN1073-7928
DOIs
StatePublished - 2016

See relations at Aarhus University Citationformats

ID: 104364462